# SDR DXTA200802985

- Difficulty date: April 7, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 4,364 hours, 3,202 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TO RT MLG DID NOT FULLY RETRACT.  TROUBLESHOT BY REMOVING RT MLG REVERSING VALVE IN-LINE FILTER AND NON-RETURN VALVE. CLEANED AND INSPECTED. REASSEMBLED WITH NEW O-RINIG. NO DEFECTS NOTED. PERFORMED RETRACTION TEST. LUBED RT MLG. WORK IAW AMM 32-30 & AFMS.
